# SDR UALA2012110706417

- Difficulty date: November 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 50,381 hours, 20,084 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: C202163382D32
- Part serial: 198
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEEL N-W STRG FAULT ON START OF TAKEOFF ROLL.  REPLACED BSCU 10-GG PER MM.  TESTED PASS AND ACP LAND 3 TEST.  TEST PASS.
